It is currently Sat Aug 19, 2017 5:08 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 23 posts ]  Go to page Previous  1, 2
Author Message
PostPosted: Mon May 08, 2017 10:07 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Aug 04, 2012 11:02 pm
Posts: 1001
Hey Alfred thanks for the input.

I'm only "at peace" with the lower libido because at times in the past I've substituted my drug addiction with sex & love addiction. This happens especially if I'm doing total abstinence recovery with no suboxone. So it's ..okay.. to have a break from that stuff at the moment. However as you know low T also has other effects, like lack of motivation etc. This is starting to be a real annoyance.

Re cutting your dose to 8 in one go. Be careful. I wouldn't do it in one go. For many people (myself being one of them), I experience mild withdrawals when I reduce from 16mg to 12mg. The withdrawal effects kick-in in the evening a couple of days after I reduce, and are even more noticeable in the morning before my next dose. It takes a few days for my body and mind to adjust to even that relatively small reduction. So cutting your dose in half in one-hit might be asking for more trouble than you need. There's no harm in taking more time to reduce.

8mg is a good dose though. It's one film, easy to manage. And if you're like me, libido should return.


Top
 Profile  
 
PostPosted: Tue May 16, 2017 9:29 am 
Offline
Average Poster
Average Poster

Joined: Tue May 02, 2017 10:45 am
Posts: 9
TeeJay wrote:
Hey Alfred thanks for the input.

I'm only "at peace" with the lower libido because at times in the past I've substituted my drug addiction with sex & love addiction. This happens especially if I'm doing total abstinence recovery with no suboxone. So it's ..okay.. to have a break from that stuff at the moment. However as you know low T also has other effects, like lack of motivation etc. This is starting to be a real annoyance.

Re cutting your dose to 8 in one go. Be careful. I wouldn't do it in one go. For many people (myself being one of them), I experience mild withdrawals when I reduce from 16mg to 12mg. The withdrawal effects kick-in in the evening a couple of days after I reduce, and are even more noticeable in the morning before my next dose. It takes a few days for my body and mind to adjust to even that relatively small reduction. So cutting your dose in half in one-hit might be asking for more trouble than you need. There's no harm in taking more time to reduce.

8mg is a good dose though. It's one film, easy to manage. And if you're like me, libido should return.


I took you up on your advice and cut my dose down to 12 mg's. We don't have films where I live but white suboxone and most of the generics. Rather off topic but get the films to sweden already -.-

Did you really notice a great deal of difference in libido from 16 to 8 mg? Thing is i've always been so damn sensitive to low sexdrive when using opioids. Even like on a shitty 100mg of tramadol i have never been able to perform.

Furthermore - can you recognize this: The ability to get an erection is really not the problem, but rather the penis being really numb hence having a really hard time getting into "it" and """blowing a load"""" being reaaally hard?

I've just met this super cute girl but I cant perform for shit. I get an erection but i'm just numb. Part of me start to question wether this is even related to testosterone, even though i have measured twice with a months interval and my levels are by no doubt very low (under the threshold for what i guess is like "men 18-50" or something like that. I don't know this for sure but my guess is that the values in the lower end of the threshold is "normal" but not really normal for a 22 year old.

And then again, normally i'd have the urge to masturbate like 3 times a week normally and now it's maybe once or twice a month, mostly forced cause it feels unhealthy to have zero activity. Getting real nervous that i won't get this shit sorted though :( Would literally not suck dick if testosterone gel / injections won't help the actual problem since getting hard with a girl at least doesn't seem to be a problem.
Sorry for hijacking your thread btw


Top
 Profile  
 
PostPosted: Fri May 19, 2017 3:43 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Aug 04, 2012 11:02 pm
Posts: 1001
Yeah I hear ya. Anorgasmia (inability to orgasm) is a thing with opioids.

Have you noticed it being any easier in the mornings before you dose? Experiment a bit and see if you still have issues when the buprenorphine levels are lowest in your system - ie before you're due for your next dose. That's the BEST time in the day I reckon.

If that provides any relief, you can then adjust the time you dose so that your levels are lowest when you see this girl.

For me 8mg is a lot better than 12-16mg for these symptoms. Your mileage may vary.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 23 posts ]  Go to page Previous  1, 2

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group